Volume 8 Number 3 (Jul. 2018)
Home > Archive > 2018 > Volume 8 Number 3 (Jul. 2018) >
IJBBB 2018 Vol.8(3): 132-146 ISSN: 2010-3638
doi: 10.17706/ijbbb.2018.8.3.132-146

The Mathematically Describable ILD Patterns

Balemir Uragun
Abstract—This is a mathematical modelling study in computational science that recognized patterns used based on the biological data. The biological data were obtained through the number of clusters and the shape of each clustered means Interaural Level Differences (ILD) and were both analytically examined by the data classification study. Then the result of the classification study trained by the Artificial Neural Networks to build a master-template for a single array. Here, these typified single array patterns were exclusively tested for several curve fitted functions and the outcome was the probability density functions “pdf” with the linear regression parameters. This initial evaluation confirms two Gaussian functions were both suitable models for the data sets, and then coefficients of these functions verified for a correlation to be validated. In conclusion, a parameterized first-order Gaussian function can be used as the mathematical model for all ILD patterns; the energy efficiency is also discussed.

Index Terms—Energy efficiency, Gaussian function, machine learning, mathematical modelling.

The author is with Monash University, Melbourne, Victoria, Australia (email: uragun@hotmail.com).

Cite: Balemir Uragun, "The Mathematically Describable ILD Patterns," International Journal of Bioscience, Biochemistry and Bioinformatics vol. 8, no. 3, pp. 132-146, 2018.

General Information

ISSN: 2010-3638
Frequency: Bimonthly (2011-2015); Quarterly (Since 2016)
DOI: 10.17706/IJBBB
Editor-in-Chief: Prof. Ebtisam Heikal 
Abstracting/ Indexing: Electronic Journals Library, Chemical Abstracts Services (CAS), Google Scholar, and ProQuest.
E-mail: ijbbb@iap.org
  • Jan 11, 2019 News!

    The papers published in Vol. 9, No. 1 have all received dois from Crossref. [Click]

  • Jan 08, 2019 News!

    IJBBB Vol. 9, No. 1 has been published online! [Click]

  • Oct 08, 2018 News!

    The papers published in Vol. 8, No. 4 have all received dois from Crossref. [Click]

  • Jun 25, 2018 News!

    IJBBB Vol. 8, No. 4 has been published online!  [Click]

  • Apr 26, 2018 News!

    The papers published in Vol. 8, No. 3 have all received dois from Crossref. [Click]

  • Read more>>